# SDR AALA20091214DFW03

- Difficulty date: December 14, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 44,057 hours, 5,572 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERRUPTED BACK TO DFW FOR REPORTED FUEL LEAK ON NUMBER ONE ENGINE.  LANDED WITHOUT INCIDENT.  FOUND FUEL LEAK AT FUEL FLOW TRANSMITTER.  REPLACED FUEL FLOW TRANSMITTER ON NUMBER ONE ENGINE.
